MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.E1 event site address was shortened due to character limitations.The complete address is (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) was not cycling.There was no harm reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and performed inspection on the pump.First, the fse found that the shuttle transducer was out, and a calibration attempt was made without success.The transducer was replaced and a new calibration was carried out which the equipment worked normally again.The safety disk and the vacuum/pressure motor kit 5000 were also replaced.After all changes, the equipment was tested for more than 2 hours and did not show any abnormality in its operation, equipment released for use.
 
Event or Problem Description
It was reported that during pre-use testing, the cs100 intra-aortic balloon pump (iabp) was not cycling.There was no patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18836021
Report Number2249723-2024-00926
Device Sequence Number20716154
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public(01)10607567107691(21)SA314637K9
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer03/14/2024
03/18/2024
04/04/2024
10/18/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/18/2024
03/20/2024
04/05/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown